# SDR JYD2003F00000

- Difficulty date: March 4, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: CGESG
- Make and model: Skrsky S64E
- Aircraft serial: 64065
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 642066345404EAC
- Condition: Cracked
- Location: Pylon
- Part time: 4,051 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK FROM RIVET HOLE BOTTOM LEFT CORNER TO OUTER EDGE OF FITTING.  CRACK LENGTH APPROXIMATELY .5000 INCH.  THIS IS ONE OF FOUR EARS THAT ATTACH TO THE PYLON LONGERONS.  THIS PART OF THE ASSEMBLY THAT THE TAIL ROTOR GEARBOX ATTACHES TO.  CAUSE UNKNOWN AT THIS TIME.
